American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Jean-Pierre Conze, Tomasz Downarowicz and Jacek Serafin. Correlation of sequences and of measures, generic points for joinings and ergodicity of certain cocycles. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Wen Huang, Xiangdong Ye and Guohua Zhang. Lowering topological entropy over subsets revisited. Trans. Amer. Math. Soc. 366 (2014) 4423-4442.
Abstract, references, and article information   
View Article: PDF

[3] Wen Huang, Hanfeng Li and Xiangdong Ye. Family independence for topological and measurable dynamics. Trans. Amer. Math. Soc. 364 (2012) 5209-5242.
Abstract, references, and article information   
View Article: PDF

[4] Asger Törnquist. On the pointwise implementation of near-actions. Trans. Amer. Math. Soc. 363 (2011) 4929-4944. MR 2806696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Élise Janvresse, Tom Meyerovitch, Emmanuel Roy and Thierry de la Rue. Poisson suspensions and entropy for infinite transformations. Trans. Amer. Math. Soc. 362 (2010) 3069-3094. MR 2592946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] James Kingsbery, Alex Levin, Anatoly Preygel and Cesar E. Silva. On measure-preserving $\mathcal {C}^1$ transformations of compact-open subsets of non-archimedean local fields. Trans. Amer. Math. Soc. 361 (2009) 61-85. MR 2439398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Xiangdong Ye and Guohua Zhang. Entropy points and applications. Trans. Amer. Math. Soc. 359 (2007) 6167-6186. MR 2336322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Frédéric Bayart and Sophie Grivaux. Frequently hypercyclic operators. Trans. Amer. Math. Soc. 358 (2006) 5083-5117. MR 2231886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ethan Akin. Good measures on Cantor space. Trans. Amer. Math. Soc. 357 (2005) 2681-2722. MR 2139523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yanick Heurteaux. Weierstrass functions with random phases. Trans. Amer. Math. Soc. 355 (2003) 3065-3077. MR 1974675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia